Advertisement -- Learn more about ads on this site.


    DEDIKATE   3,528
SparkPoints
2,500-3,999 SparkPoints
 
 
Okay Okay....enough is enough!

Saturday, July 02, 2011

Wow, I got on the scale this morning and gained 14 pounds in the last 3 weeks.....that's just insane....the old me has creeped back in. I'm going to change my weight tracker and my trophy so I won't stay in denial and do something about this disaster!
Tracking my food is hard for me but it's also the only thing that works for me....so I'm going to have to suck up and just do it.
3 weeks ago I was put on abilify so I guess that's not helping but I'm doing the calorie loading so it's time to take some responsibility.
All help and encouragement is most welcome.

Peace, Kate
emoticon
SHARE
  Member Comments About This Blog Post:

ILSAWING 7/2/2011 4:57PM

    I totally understand the bit about tracking. I'm being almost militant with my tracking of food and exercise, because when I don't track I gain. You're right that you'll have to just do it. And I know you can do it! One of the best things about the Spark community is the support and encouragement. You're definitely in the right place.


emoticon emoticon emoticon

Report Inappropriate Comment
JENNY712 7/2/2011 11:41AM

    I have had the same kind of battle! Something that is helping me is that I have posted on my refrigerator, my front, side and back profile. It is a appetite depressant. Its working! I was so worry about people seeing it on the refrigerator until my daughter gave me her little bit of wisdom. Mom, every one else know how you look on all sides. emoticon Jenny emoticon emoticon emoticon

Comment edited on: 7/2/2011 11:47:39 AM

Report Inappropriate Comment
PARKERB2 7/2/2011 8:33AM

    I'm also on medication and I will gain and lose the same 5 or so lbs. But I've go to get tough too and lose some by September when I go to the beach. I would like to be at least 10 lbs lighter. We can do it.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.